# SDR USAA2014060600016

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHL FLT 750 EN ROUTE PHL TO BRU.  DURING CRUISE FLIGHT, JUST PRIOR TO ETOPS, THE ACFT LOST ALL POWER TO THE LT ACFT BUS.  ALSO, THE APU FAULT LIGHT CAME ON WITH EICAS MSG APU FAULT.  THE CREW PERFORMED THE APPROPRIATE RESETS & THE ACFT POWER RETURNED. THE CREW DECIDED TO RETURN TO PHL AS A PRECAUTIONARY.  THE FLIGHT LANDED IN PHL WITHOUT FURTHER INCIDENT.  REPLACED CB DC BUS L SECT 2 P6-2 D8 & REPAIRED WIRES W5302-203B-18, 203R-18, & W5302-001-18 APPROX SIX INCHES DOWN FROM IDG CONNECTOR D10964.
